It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mike C on September 27, 2000 at 05:46:17:

In Reply to: neurotin/& epilespy posted by Carolyn Rollins on September 10, 2000 at 19:39:37:

: I have a friend who is on neurotin and has epilespy. Her doc. upped the mg.from 500 to 800 3x a day and she is now paranoid, so paranoid I'm afraid to leave her alone. Help >>Please>>!!! Carolyn

Carolyn;

I was recently taken off of neurotin after about a year off taking it for my epilepsy. I found it too be very ineffective and had somewhat the same side effects. I have been on Zonegran for about a month now and besides the normal side effects it's a whole lot better than neurotin for me. I hope your friend finds some peace and you as well.. I wil say a little prayer for you and your friend...

Follow Ups

All times are GMT -7. The time now is 12:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!